Asymptotic Distribution of the Kaplan-Meier U-Statistics
Arup Bose and
Arusharka Sen
Journal of Multivariate Analysis, 2002, vol. 83, issue 1, 84-123
Abstract:
Consider the Kaplan-Meier estimate of the distribution function for right randomly censored data. We show that a U-statistic defined via this estimate is asymptotically normal. Under a condition of degeneracy, different from the degeneracy condition in uncensored models, it has an asymptotic nonnormal distribution.
Keywords: random; censoring; Kaplan-Meier; integral; U-statistics; central; limit; theorem; law; of; iterated; logarithm; degenerate; U-statistics; double; Wiener; integral (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(01)92039-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:83:y:2002:i:1:p:84-123
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().